# SDR UIEA2016032100205

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 90,887 hours, 17,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN & UPPER DECK, SEVERAL CABIN EMER LIGHTS INOPERATIVE.  RESEATED CONNECTOR ON MAIN CABIN & UPPER DECK LIGHTS.  OPERATIONS CHECKED IAW AMM 35-51-12.
